Vol. 77, No. 2, 1978

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Surjectivity results for ϕ-accretive set-valued mappings

David Downing

Vol. 77 (1978), No. 2, 381–388
Abstract

Let X and Y be Banach spaces. A mapping f : X 2Y is said to be locally strongly ϕ-accretive if for each y0 Y and r > 0 there exists a constant c > 0 such that if z f(X) Br(y0) and x f1(z), then for all u sufficiently near x and w f(u) : (ϕ(xu),(w z)) cxu2, where ϕ : X Y is a suitably restricted mapping. A number of surjectivity results are obtained for this class of mappings, along with some other basic results.

Mathematical Subject Classification 2000
Primary: 47H06
Milestones
Received: 29 November 1977
Revised: 3 March 1978
Published: 1 August 1978
Authors
David Downing